Alert archive / Utah / Wind Advisories in 2008
Wind Advisory 10, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Mar 27, 2008, 3:09 PM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2008, 3:09 PM MDT (21:09 UTC)
- Expired
- Mar 27, 2008, 8:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KSLC 272109 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 309 PM MDT THU MAR 27 2008 UTZ011-012-280200- /O.NEW.KSLC.WI.Y.0010.080327T2109Z-080328T0200Z/ WESTERN UINTA BASIN-CASTLE COUNTRY- 309 PM MDT THU MAR 27 2008 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS WIND ADVISORY IS FOR THE WESTERN UINTA BASIN AND CASTLE COUNTRY INCLUDING DUCHESNE AND PRICE. STRONG WEST TO NORTHWEST WINDS HAVE DEVELOPED IN THE WAKE OF A COLD FRONT. WESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS NEAR 50 MPH WILL CONTINUE THROUGH EARLY EVENING BEFORE DIMINISHING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
1 follow-up statement
000 WWUS75 KSLC 280159 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 759 PM MDT THU MAR 27 2008 UTZ011-012-280300- /O.EXP.KSLC.WI.Y.0010.000000T0000Z-080328T0200Z/ WESTERN UINTA BASIN-CASTLE COUNTRY- 759 PM MDT THU MAR 27 2008 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. THE STRONG WINDS THAT HAVE BEEN OCCURRING SINCE THE AFTERNOON WILL CONTINUE TO DECREASE THIS EVENING. LOCALLY BREEZY CONDITIONS WILL BRING WIND GUSTS OVER 30 MPH THROUGH THE EVENING BEFORE DIMINISHING. $$ TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Mar 27, 9:38 AM MDT, 5 hours 31 minutes earlier.
Area forecast discussion, Mar 27, 9:38 AM MDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 938 AM MDT THU MAR 27 2008 .SYNOPSIS...A FAST MOVING WEATHER DISTURBANCE WILL IMPACT NORTHERN UTAH THIS MORNING. A SECOND WEATHER DISTURBANCES WILL ARRIVE OVER NORTHERN UTAH LATE FRIDAY THROUGH SATURDAY. && .DISCUSSION...UPDATED FOR LOWER TEMPERATURES TODAY AND ADJUSTED POPS AND CLOUD COVER. PERSISTENT SNOW SHOWERS THIS MORNING OVER THE CENTRAL WASATCH FRONT IN COLD LOW LEVEL NORTHWEST FLOW. NEW SNOW AND PERSISTENT CLOUD COVER WILL LIMIT WARMING FOR TODAY. WARM ADVECTION RETURNS TONIGHT WITH INCREASING HIGH AND MIDDLE CLOUDS AFTER MIDNIGHT. WARMING CONTINUES TOMORROW WITH BREEZY SOUTHWEST WINDS RETURNING TO THE SOUTHWEST VALLEYS AND SOUTHERN UTAH CORRIDOR FROM KANAB TO BIG WATER. MODELS SHOW ANOTHER SHARP COLD FRONT ARRIVING SATURDAY MORNING WITH THE FRONT STALLING ACROSS CENTRAL UTAH FOR THE WEEKEND. && .AVIATION...SNOW AT THE SLC TERMINAL WILL CONTINUE TO DECREASE AND IS EXPECTED TO TAPER OFF BEFORE 18Z. IN THE MEANTIME...OCCASIONAL IFR/MVFR CONDITIONS WILL CONTINUE IN SNOW. BY 18Z...CONDITIONS WILL IMPROVE TO VFR ALTHOUGH CIGS ARE EXPECTED TO BE NEAR 5000-6000FT AGL THROUGH 20-21Z BEFORE BREAKING UP OR LIFTING. NORTH/NORTHWEST WINDS SHOULD PREVAIL INTO THE EVENING. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...WIND ADVISORY UNTIL NOON THURSDAY FOR UTZ005. WY...NONE. && PUBLIC...GIBSON AVIATION...CHENG FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.